Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2, Issue 2, Pages 125-173
http://dx.doi.org/10.1155/2004/678358

Local uniform convexity and Kadec-Klee type properties in K-interpolation spaces I: General Theory

1School of Informatics and Engineering, Flinders University, Bedford Park, SA 5042, Australia
2Department of Mathematics, Voronezh State University of Architecture and Civil Engineering, 394006 Voronezh, 20-letiya Oktyabrya 84, Russia

Received 1 July 2003

Academic Editor: Evgueni Semenov

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter G. Dodds, Theresa K. Dodds, Alexander A. Sedaev, and Fyodor A. Sukochev, “Local uniform convexity and Kadec-Klee type properties in -interpolation spaces I: General Theory ,” Journal of Function Spaces and Applications, vol. 2, no. 2, pp. 125-173, 2004. https://doi.org/10.1155/2004/678358.